Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/19721
Title: 
A note on distance spectral radius of trees
Authors: 
Keywords: 
Distance spectral radius
Distance Perron vector
Non-starlike tree
Non-caterpillar tree
Issue Date: 
2017
Citation: 
Wang, Y., Xing, R., Zhou, B., & Dong, F. (2017). A note on distance spectral radius of trees. Special Matrices, 5(1), 296-300. https://doi.org/10.1515/spma-2017-0021
Abstract: 
The distance spectral radius of a connected graph is the largest eigenvalue of its distance matrix. We determine the unique non-starlike non-caterpillar tree with maximal distance spectral radius.
URI: 
ISSN: 
2300-7451 (online)
Other Identifiers: 
10.1515/spma-2017-0021
Website: 
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
SM-5-1-296.pdf332.87 kBAdobe PDFView/Open
Show full item record

Page view(s)

22
checked on Jun 24, 2018

Download(s)

1
checked on Jun 24, 2018

Altmetric